MAUDE Adverse Event Report: SYNTHES GMBH 5.0 TI LCKNG SCR SLF-TPNG T25 SD 40-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 5.0 TI LCKNG SCR SLF-TPNG T25 SD 40-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 412.214S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient suffered a broken hip, after a busy day at work teaching yoga.Despite her pain, patient initially attributed it to fatigue.But, as the discomfort worsened, she knew something was wrong.By 10am, she found herself in the emergency room, where she was diagnosed with a broken femur.On (b)(6) 2023 the surgeon performed an open reduction with internal fixation on her hip and underwent rehabilitation, diligently attending physical therapy sessions at the hospital and later at home.A month post-surgery, on (b)(6) 2023, x-ray revealed complications from the initial surgery.The screw snapped.On (b)(6) 2023 the screws removed from the left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history review: part number: 412.214s.Lot number: 2841p63.Manufacturing site: mezzovico.Release to warehouse date: 24 nov 2022.Expiration date: 31 oct 2032.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: it was reported that on (b)(6) 2023 the patient had a ground-level fall and suffered a broken hip, after a busy day at work teaching yoga.Despite her pain, patient initially attributed it to fatigue.But, as the discomfort worsened, she knew something was wrong.By 10am, she found herself in the emergency room, where she was diagnosed with a broken femur.On (b)(6) 2023 the surgeon performed an open reduction with internal fixation on her hip and underwent rehabilitation, diligently attending physical therapy sessions at the hospital and later at home.A month post-surgery, on (b)(6) 2023, x-ray revealed complications from the initial surgery.The screw had snapped either due to error or product malfunctioning.On (b)(6) 2023 hardware removed from left hip consisting of three metallic medial devices and metallic screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: g1 (manufacturing site name).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 TI LCKNG SCR SLF-TPNG T25 SD 40-SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21312473
Report Number8030965-2025-01306
Device Sequence Number20875254
Product Code KTT
UDI-Device Identifier10886982275417
UDI-Public(01)10886982275417(17)321031(10)2841P63
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412.214S
Device Lot Number2841P63
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/19/2025
02/27/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/19/2025
03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCR FEM NECK 95 LNTH -S.; BOLT FOR FEMORAL NECK SYS 95 LENGTH-SILE.; FEMORAL NECK SYSTEM PL 1 HOLE - STERILE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale